Thread: chest pains from ecy
03-29-2005, 02:42 AM #1
chest pains from ecy
anybody else get mild chest pains from eca or ecy?
why is this?
I am taking it 3 times a day but have to only go twice a day sometimes because of worryness. Not to mention I get paranoid, shaky, and feel like I snorted a few lines of coke.
03-29-2005, 02:48 AM #2
How much are you taking?
03-29-2005, 02:49 AM #3
25mg E, 300mg C, 7.7mg Y, 500mg taurine(I get cramps)
03-29-2005, 02:56 AM #4
Are you dieting? Try and drop the coffein.
03-29-2005, 02:58 AM #5
I have a contest in 20 weeks, i have started early considering its my 1st ever.
drop the caffine? I don't mind the pain too much just wondering if it means something
03-29-2005, 03:05 AM #6
Im only guessing but your not used to coffein are you? You can get all those sideeffects from ephedrine and coffein but your E dose is so low, so im thinking it's the coffeine.
Btw it's to early to start your ECA if you have 20 weeks til D day. Thats something you throw in in the end as a boost.
03-29-2005, 03:07 AM #7
03-29-2005, 03:09 AM #8
03-29-2005, 03:43 AM #9Associate Member
- Join Date
- Jan 2005
I have the exact same problem at the moment mate, i dropped the caffeine to a low dose and thats seems to have helped
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)